# SDR DXTA200702037

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 10,523 hours, 8,444 cycles
- Engine: Pwa JT15D5
- Engine time: 9,968 hours, 8,025 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, D

## Discrepancy

RT ENG SPOOLED DOWN TO 10-15 PERCENT N1 APPROX 2 MIN AFTER START WITH NO THROTTLE MOVEMENT, RAPID INCREASE IN ITT AT THE SAME TIME BUT NOT ABOVE LIMITATIONS. ALSO, ENG STARTED ON THIRD ATTEMPT, NO FUEL SPILL.  REMOVED FUEL INLET LINE TO FLOW DIVIDER & MOTORED ENG OVER.  FUEL SPRAYED OUT AT HIGH VOLUME.  PERFORMED 2 NORMAL ENG STARTS AND TOOK ENG TO N1 OF THE DAY.  ALL READINGS NORMAL.  WAITED A HOUR & TOOK ENG TO N1 OF THE DAY AGAIN WITH NORMAL RESULTS.  VISUALLY INSPECTED ALL ADJUSTMENT POINTS FOR SECURITY.  RECOWLED NR 2 ENG & PERFORMED 1 MORE START & VERIFIED BOTH ENG STARTED NORMALLY, NO ERRATIC READINGS.  COULD NOT DUPLICATE SQUAWK.  WORK DONE IAW CITATION 560 AMM SECTION 73-10-00, PWA JT15-5D EMM 3040342.
